does low dose, 2-5 mg. - abilify, over a year or two, cause tardive dyskinesia?
Does wellbutrin cause tardive dyskinesia?
Question posted by mauer101 on 11 Nov 2011
Last updated on 11 September 2016 by Buck2504
I too used to be on a high dose of Wellbutrin.I already had TD but it made it much worse! We lowered the dose and I don't take an ER form of it now and I am much better.
Wow, Elib. I am very sorry that is happening to you. Thank you for the warning about Wellbutrin.
Yes. Wellbutrin can cause TD. I have it. I see a reputable psychopharmacologist and a reputable neurologist in Toronto who have confirmed by condition and are relatively confident about the cause. The only other possible cause is Cipralex and they think that is unlikely. I once took a very high dose. Now I take less. But it looks like the TD is here to stay.
Hello mauer101. No, wellbutrin has been known not to cause tardive dyskinesia. Very best to you,
- Wellbutrin uses and safety info
- Wellbutrin information for Healthcare Professionals (includes dosage details)
- Side effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.